Operator representation of Gevrey ultradistributions algebra with supports on positive $n$-dimensional angle

  • A.V. Solomko Vasyl Stefanyk Precarpathian National University, 57 Shevchenka str., 76018, Ivano-Frankivsk, Ukraine
Keywords: ultradifferentiable function, Gevrey ultradistribution, strongly continuous semigroup, convolution algebra
Published online: 2009-12-30


The representation of convolution Gevrey algebra of ultradistributions as commutant of the $n$-parametric strongly continuous semigroup of shifts in algebra of linear and continuous mappings over the space of ultradifferentiable Gevrey functions with supports on positive $n$-dimensional angle is proved.

How to Cite
Solomko A. Operator Representation of Gevrey Ultradistributions Algebra With Supports on Positive $n$-Dimensional Angle. Carpathian Math. Publ. 2009, 1 (2), 197-206.